Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: K. H. Dovermann and Reinhard Schultz
Title: Equivariant surgery theories and their periodicity properties
Additional book information Lecture Notes in Mathematics, vol.~1443, Springer-Verlag, New York, 1990, 225 pp. US$24.00. ISBN 3-540-53042-8.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Mel Rothenberg
Journal: Bull. Amer. Math. Soc. 28 (1993), 375-382
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00368-9
PII: S 0273-0979(1993)00368-9